# SDR 4DPA202303260001

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N245JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 35,543 hours, 29,773 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED E2 ANTI ICE FAIL” CAUTION WHEN PERFORMING ICE TEST ON CLIMB OUT. RETURNED TO DAL DUE TO ICING IN SKX. CORR ACTION- MX FOUND PRESSURE TRANSDUCER LINE CAME DISCONNECTED. CONNECTED LINE ALL PERFORMED OPS TEST AND ALL OPS TESTS GOOD.
